# SDR SWIA200514758

- Difficulty date: March 22, 2005
- Submitted: March 25, 2005
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 4,836 hours, 3,746 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Detector
- Part number: 8004301
- Part serial: A322
- Condition: Malfunctioned
- Location: Unit-Skew
- Part time: 2,891 hours, 2,354 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

AFTER T/O, THE GEAR AND FLAP INDICATORS REMAINED ILLUMINATED ON ED1 FOR APPROX 20 MINUTES.  GEAR AND FLAPS INDICATED NORMAL (UP & 0 DEGREES).  REPLACED SKEW DETECTOR UNIT IAW MM 27-51-15, OPERATIONAL CHECK GOOD.
